MathSciNet Relay Station
MathSciNet bibliographic data
MR113154 46.00
Pukánszky, Lajos On maximal abelian subrings of factors of type ${\rm II}\sb{1}$. Canad. J. Math. 12 1960 289–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement